# SDR AWXA200500938

- Difficulty date: July 13, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53470489000
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED CORROSION ON FLANGE OF WEB LOCATED IN THE AFT CARGO COMPARTMENT BETWEEN FS 56 AND FS 57, Y700.  NO ALLOWABLE DAMAGE LIMITS FOUND IN THE AIRBUS SRM.  MAINTENANCE REMOVED WEB IN THE AFT CARGO COMPARTMENT BETWEEN FS 56 AND FS 57, Y700 IAW SRM.  INSTALLED NEW WEB AND FASTENERS IN THE AFT CARGO COMPARTMENT BETWEEN FR56 AND FR57, Y700 IAW AIRBUS 320 SRM 51-42-11.
